# SDR DALA1126589858

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 95D HAS CRACK AND DENT IN TOP SKIN.  FABBED FLOOR PANEL 95D USING MATERIAL SHT 7075-T6 .025" BATCH 0001520995 IAW DC9 SRM 53-23-0 PG 9 AND SRM 51-10-4 PG 1, TREATED AND PRIMED IAW DC9 SRM 51-10-3 PG 40-42 AND SRM 51-10-3 PG 31-32, INSTALLED TOP SKIN IAW DC9 SRM 51-10-4 PG 1-12.
